Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Countable paracompactness in linearly ordered spaces


Author: B. J. Ball
Journal: Proc. Amer. Math. Soc. 5 (1954), 190-192
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0062419-2
MathSciNet review: 0062419
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Garrett Birkhoff, Lattice Theory, American Mathematical Society Colloquium Publications, vol. 25, revised edition, American Mathematical Society, New York, N. Y., 1948. MR 0029876
  • [2] Jean Dieudonné, Une généralisation des espaces compacts, J. Math. Pures Appl. (9) 23 (1944), 65–76 (French). MR 0013297
  • [3] C. H. Dowker, On countably paracompact spaces, Canadian J. Math. 3 (1951), 219–224. MR 0043446

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0062419-2
Article copyright: © Copyright 1954 American Mathematical Society